# SDR SWIA201541669

- Difficulty date: November 15, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 33,950 hours, 28,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD FLAP, MOVABLE VANE OTBD L/E HAS CHAFE.  REMOVED, FABRICATED, INSTALLED NEW LT INBD FLAP, OTBD FLAP VANE CAP IAW SRM.
